# SDR DALA2021081704767

- Difficulty date: August 14, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 60,500 hours, 28,601 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1911757) DURING INSPECTION FOUND NICK ON LH HORIZONTAL STABILIZER LEADING EDGE STA LE 105. PERMANENT REPAIR ON LH HORIZONTAL STABILIZER LEADING EDGE STA LE 105 WAS PERFORMED PER B737-800 SRM 55-10-01-2R-1.
